Criterion for the Denseness of Algebraic Polynomials in the Spaces Lp(R,dμ), 1≤p<∞
Abstract
The criterion for the denseness of polynomials in the space Lp(R,dμ) established by Hamburger in 1921 is extended to the spaces Lp(R,dμ), 1≤p<∞.Downloads
Published
25.05.2003
Issue
Section
Short communications
How to Cite
Bakan, A. G. “Criterion for the Denseness of Algebraic Polynomials in the Spaces Lp(R,dμ), 1≤P<∞”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 5, May 2003, pp. 701-5, https://umj.imath.kiev.ua/index.php/umj/article/view/3944.